| Catalog Number |
2901-10001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient experienced migration of an everest atr set screw at l4 approximately one month after implantation.Revision surgery is not currently planned.
Additional Manufacturer Narrative
H6: coding has been updated to reflect investigation conclusion.
Event or Problem Description